# SDR 95ZZZX578

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84304
- Make and model: Bbavia 7AC
- Aircraft serial: 2999
- Engine: Cont A658
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Elbow
- Condition: Bogus Part
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LINE LEAKING AT 45 DEGREES, ELBOW EXITING THE CRANKCASE.  REPLACED AUTOMOBILE FITTING WITH MS20823-4D FITTING WITH A NR 60 RESTRICTOR.  ALSO, REPLACED OIL PRESSURE LINE FROM CRANKCASE TO FIREWALL.
